2019
Том 71
№ 7

All Issues

Kondratyuk A. A.

Articles: 7
Brief Communications (Ukrainian)

Generalized Lindelöf Finiteness Conditions for the λ-Type of a Subharmonic Function

Kondratyuk A. A., Kondratyuk Ya. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 276-179

We establish a finiteness criterion for the λ-type of a subharmonic function. In the case where λ(r) = r ρ L(r), ρ, where L is a slowly varying function, this criterion coincides with the Lindelöf criterion.

Brief Communications (Ukrainian)

On boundedness of square means for the logarithms of Blaschke products

Kondratyuk A. A., Kondratyuk Ya. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 2. - pp. 255–259

We establish conditions for boundedness of square means of the logarithms of Blaschke products.

Article (Ukrainian)

General páley problem

Kondratyuk A. A., Kondratyuk Ya. V., Tarasyuk S. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 1. - pp. 25-34

In the class of functions u of finite lower order subharmonic in ℝ p+2,p ∈ ℕ we establish an exact upper bound for $$\mathop {\lim }\limits_{r \to \infty } \inf \frac{{m_q (r,u^ + )}}{{T(r,u)}}, 1< q \le \infty ,$$ whereT(r, u) is a Nevanlinna characteristic of the function u andm q (r, u +) is the integralq-mean of the functionu +,u + = max(u,0), on the sphere of radiusr.

Article (Ukrainian)

Growth of integral q-means and defect of functions subharmonic in Rm

Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 750-757

Article (Ukrainian)

Asymptotic behavior of meromorphic functions of completely regular growth

Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 315 — 320

Article (Ukrainian)

Asymptotic behavior of in |f ( r e i θ )| in the L q [0; 2π]-norm in a class of entire functions

Kondratyuk A. A., Kondratyuk Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 1-8

Article (Ukrainian)

Limiting value of lower indicator and lower bound for entire functions with positive zeros

Fridman A. N., Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 488–494